advertisement
Question
Posted by: L | 2008/10/15

POSTPARTUM DEPRESSION MEDS!!!

I am using Aropax for my post partum depression. My baby are 14 months old and I am still breastfeeding. I want to know if this meds can make me fat, because I am gaining weight in stead of losing it while breastfeeding. How can I get off Aropax, because if I forget to use it over weekends it starts to make me feel sick. Are there any other meds I can use for depression, breastfeeding and weight loss???

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

You really need to discuss this with your shrink opr other prescribing doctor, who ought to know more relevant details about you, essential in answering this question. Pretty well ANY antidepressant CAN encourage weight-gain in SOME of those who take it ; none does it in everyone ; and careful attention to diet and exercise ( yes, hard, I know, especially when one has a newborn to deal with ) makes a real difference. Sudenly stopping such meds can indeed, in many people, lead to new and unpleasant symptoms such as you have noticed, and you would need to discuss with your prescriber whether to shift to another drug, and if coming off the Aropax, to work out a plan for exactly how to do so gradually. Tjhere are MANY alternative meds he/she would need to consider in making such a plan with you

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement